Illinois, 2015Damaging Wind in Illinois, May 10, 2015
May 10, 2015 · NWS PAH · 1 event in 1 county or zone
A squall line over eastern Missouri moved east across southern Illinois, producing locally strong winds. Southwesterly deep-layer wind shear around 30 knots was sufficient to maintain the squall line within a moderately unstable atmosphere.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $45,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A squall line over eastern Missouri moved east across southern Illinois, producing locally strong winds. Southwesterly deep-layer wind shear around 30 knots was sufficient to maintain the squall line within a moderately unstable atmosphere. The squall line was associated with an upper-level low over South Dakota. A mid-level jet streak rotated northeast from the southern Plains into the Ozarks and Mid-Mississippi Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at May 10, 5:28 PM CST, 22 minutes earlier.
Area forecast discussion, May 10, 5:28 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
628 PM CDT SUN MAY 10 2015
.MESOSCALE DISCUSSION...
ISSUED AT 516 PM CDT SUN MAY 10 2015
BAND OF CONVECTION INTO SEMO WITH ISOLATED ACTIVITY OVER SRN IL
INTO SW INDIANA. MEAGER VEERED WIND FIELDS COUPLED WITH BOTH A
LACK OF SIGNIFICANT MID LEVEL SUPPORT AND SFC/BLAYER FOCUS
PRECLUDING SEVERE STORMS FOR THE MOST PART...EVEN IN THE BEST
INSTABILITY AXIS WHICH HAS REMAINED FROM SW ILLINOIS INTO SE
MISSOURI. DO NOT SEE MUCH OF A REASON FOR THE TREND TO CHANGE
GIVEN WE ARE AT MAX INSTABILITY...WITH LITTLE SHIFT IN THE AXIS
EXPECTED. WATCHES WILL BE TERMINATED FROM WEST TO EAST AS NEEDED.
OTHER THAN A SMALL CHANCE OF A WARNING OR TWO FOR A MARGINAL
EVENT...SPECIAL WEATHER STATEMENTS WILL LIKELY SUFFICE FOR WHAT
SHOULD BE MAINLY BELOW SEVERE STORMS.
..CN..
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 312 PM CDT SUN MAY 10 2015
AN MCS ACROSS CENTRAL MO WAS MAKING ITS WAY EWD TOWARD SERN MO
THIS AFTERNOON...PROMPTING A TOR WATCH AHEAD OF IT FOR THE FAR WRN
COUNTIES. CURRENT LAPS DATA SHOWS SFC-BASED CAPE OF 2000+ J/KG
OVER SERN MO...AND SRLY MOIST FLOW WILL MAINTAIN A FAVORABLE
ENVIRONMENT FOR THIS...DESPITE SOME INCREASE IN CLOUD COVER. DEEP
LAYER SHEAR IN THE REGION SHOULD HELP SUSTAIN THE MCS AS IT
CONTINUES TO APPROACH SERN MO. WE WILL SEE IF THE STORMS MAINTAIN
OR INCREASE INTENSITY OVER THE NEXT FEW HOURS. BEST GUESS IS THAT
THE MCS WILL MAKE A GLANCING BLOW ON THE NWRN PARTS OF THE PAH
FORECAST AREA THROUGH EARLY EVENING...DIMINISHING IN INTENSITY AND
COVERAGE AFTER SUNSET.
THE FINAL PUSH OF SHOWER AND TSTM ACTIVITY SHOULD BEGIN IN THE
OVERNIGHT FROM THE WEST...AHEAD OF A SUBSTANTIAL LOW PRESSURE
SYSTEM OVER THE CENTRAL PLAINS. MEANWHILE...POPS REMAIN QUITE LOW
FOR THE ERN HALF OF THE REGION THROUGH SUNRISE MON. SHOWER AND
TSTM ACTIVITY WILL BE COMMON ON MON ACROSS THE REGION DUE TO THE
LOW LEVEL FORCING OF AN EWD-MOVING COLD FRONT. WIND FIELDS ALOFT
SUGGEST THE POSSIBILITY OF SEVERE POTENTIAL WITH SOME TSTMS...IF
THE ATMOSPHERE CAN DESTABILIZE ENOUGH IN THE WAKE OF MORNING
CONVECTION AND ASSOCIATED CLOUD DEBRIS. VIRTUALLY ALL PCPN SHOULD
BE OUT OF THE PAH FORECAST AREA BY SUNSET MON.
DEEP WRLY FLOW TO THE SOUTH OF THE CENTRAL PLAINS MID/UPPER LOW
WILL ENSURE DRY AND GRADUALLY COOLER CONDITIONS THROUGH TUE NIGHT.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 312 PM CDT SUN MAY 10 2015
SURFACE HIGH PRESSURE WILL BE PUSHING FARTHER NORTHEAST ON
WEDNESDAY, ALLOWING A SURFACE LOW TO MOVE INTO THE MISSISSIPPI
VALLEY ON FRIDAY. THE LATEST ECMWF IS FASTER AND FARTHER NORTH WITH
THE LOW, AND HAS BEEN LESS CONSISTENT THAN THE GFS OVER THE LAST FEW
RUNS. LEANING TOWARD THE GFS, KEPT DRY CONDITIONS FOR WEDNESDAY
NIGHT, THEN KEPT PRECIP CHANCES WEST OF THE MISSISSIPPI RIVER ON
THURSDAY. GFS SPREADS PRECIPITATION ACROSS THE PAH FORECAST AREA
THURSDAY NIGHT INTO FRIDAY WITH THE APPROACH AND PASSAGE OF AN UPPER
LEVEL WAVE OVER OUR AREA. WITH ECMWF SHOWING THESE FEATURES MUCH
FARTHER NORTH, IT PRODUCES MUCH LESS PRECIP ACROSS OUR REGION.
AGAIN, STUCK CLOSER TO THE MORE CONSISTENT GFS, AND WENT WITH GOOD
CHANCE TO LOW LIKELY POPS THURSDAY NIGHT AND FRIDAY, BUT STAYED
PRETTY CONSERVATIVE WITH QPF AMOUNTS DUE TO SOME LACK OF CONFIDENCE
BECAUSE OF THE ECMWF AND EVEN CANADIAN SOLUTIONS.
BY THE WEEKEND, GFS AND ECMWF COME INTO SOME BETTER ALIGNMENT,
SHOWING A SURFACE LOW OVER WESTERN NEBRASKA BY 12Z SUNDAY. THIS LOW
SHOULD LIFT A WARM FRONT ACROSS THE MIDDLE MISSISSIPPI AND LOWER
OHIO VALLEYS ON SATURDAY, AND HAVE A COLD FRONT APPROACHING THE PAH
FA ON SUNDAY. WENT WITH CHANCE POPS FRIDAY NIGHT AND SATURDAY, THEN
AGAIN SUNDAY DUE TO THE AFOREMENTIONED FEATURES. ONLY WENT WITH
SLIGHT CHANCE POPS SATURDAY NIGHT, WHICH CURRENTLY WILL BE THE BEST
TIMING FOR OUR AREA TO BE DRY SLOTTED.
TEMPERATURES WILL REMAIN NEAR SEASONAL WEDNESDAY AND THURSDAY. A
RETURN OF SOUTHERLY FLOW WILL LEAD TO A WARM-UP FRIDAY THROUGH
SUNDAY, DESPITE THE ADDITIONAL CLOUD COVER AND PRECIPITATION. WE
MAY SEE A RETURN TO TEMPERATURES IN THE LOWER TO MIDDLE 80S BY
SUNDAY.
&&
.AVIATION...
ISSUED AT 628 PM CDT SUN MAY 10 2015
UNLIKE PREVIOUS THINKING...SHOWERS AND SOME THUNDERSTORMS EXPECTED
TO AFFECT ALL THE TAF SITES THIS EVENING. THERE APPEARS TO BE A
SUBTLE WEAKENING TREND IN THE ACTIVITY AS GREATEST INSTABILITY LETS
UP WITH SUNSET. HAVE SOME GUSTS WITH THE ACTIVITY THROUGH THE 00Z-
03Z TIME FRAME WITH CONVECTION AS IT MOVES FROM WEST TO EAST ACROSS
THE AREA. AFTER THAT...THE MODELS INDICATE IT REMAINS RATHER
UNSETTLED OVERNIGHT...AND ADDITIONAL WEAKER CONVECTION CANNOT BE
RULED OUT. WILL FOCUS ON THE MAIN SYSTEM TOMORROW FOR NEXT LEGIT
CHANCE OF CONVECTION IN THE PLANNING PORTION OF THE TAFS. SHOULD
ACTIVITY PRIOR TO THIS TAKE SHAPE...CAN MAKE AMDS AS NEEDED.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&
Hazardous weather outlook, May 10, 3:27 AM CST, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
427 AM CDT SUN MAY 10 2015
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-111000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
427 AM CDT SUN MAY 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY. ANY STORM THAT
DEVELOPS THIS AFTERNOON MAY BRIEFLY APPROACH SEVERE LEVELS.
DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY AFTER
MIDNIGHT TONIGHT OVER SOUTHEAST MISSOURI. A FEW SEVERE STORMS
WILL BE POSSIBLE...WITH DAMAGING WINDS...LARGE HAIL...AND HEAVY
RAINFALL THE PRIMARY CONCERNS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WIDESPREAD THUNDERSTORMS ARE FORECAST MONDAY...MAINLY EAST OF THE
MISSISSIPPI RIVER. A FEW SEVERE STORMS WILL BE POSSIBLE...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. HEAVY RAINFALL
WILL BE A CONCERN MAINLY IN THE MORNING OVER SOUTHEAST MISSOURI.
A CHANCE OF THUNDERSTORMS IS FORECAST ACROSS THE REGION THURSDAY
THROUGH SATURDAY. A FEW STRONG STORMS AND LOCALLY HEAVY RAIN
CANNOT BE RULED OUT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE FORECAST CLOSELY FOR LATE TONIGHT AND
MONDAY...AND BE PREPARED FOR ACTIVATION IF IT BECOMES NECESSARY.
DRS/RJP
In the hours before
Special weather statement, May 10, 2:07 PM CST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
307 PM CDT SUN MAY 10 2015
ILZ087-091-102045-
HARDIN IL-GALLATIN IL-
307 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GALLATIN AND HARDIN
COUNTIES UNTIL 345 PM CDT...
AT 307 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSICLARE...OR 18 MILES SOUTHWEST OF SHAWNEETOWN...MOVING NORTHEAST
AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JUNCTION...KARBERS RIDGE AND GROSS.
LAT...LON 3773 8825 3766 8817 3764 8817 3760 8815
3757 8815 3754 8811 3743 8841 3755 8841
TIME...MOT...LOC 2007Z 230DEG 24KT 3750 8837Special weather statement, May 10, 3:53 PM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
453 PM CDT SUN MAY 10 2015
ILZ075-080>082-084>086-088>094-KYZ001>009-MOZ076-086-087-100-
107>112-114-102300-
JEFFERSON-PERRY IL-FRANKLIN-HAMILTON-JACKSON-WILLIAMSON-SALINE-
UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-
HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-
CALLOWAY-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-
BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...MCLEANSBORO...CARBONDALE...HERRIN...HARRISBURG...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...PIEDMONT...
VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...
CHARLESTON...NEW MADRID
453 PM CDT SUN MAY 10 2015
AT 453 PM...A BAND OF STRONG THUNDERSTORMS EXTENDED FROM 30 MILES
WEST OF PERRYVILLE TO 5 MILES WEST OF POPLAR BLUFF. MOVEMENT WAS
NORTHEAST AT 45 MPH. AS THE STORMS CONTINUE TO PROGRESS ACROSS
SOUTHEAST MISSOURI AND EVENTUALLY INTO SOUTHERN ILLINOIS...SOME
WIND GUSTS 40 TO 50 MPH AND UP TO DIME SIZE HAIL WILL BE POSSIBLE
WITH THE STRONGER ACTIVITY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM FOR CARTER...RIPLEY...
WAYNE AND BUTLER COUNTIES IN SOUTHEAST MISSOURI. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM FOR THE REST OF
THE AREA. MONITOR FOR MORE STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, May 10, 3:54 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
454 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL DONIPHAN 36.62N 90.82W
05/10/2015 E0.75 INCH RIPLEY MO LAW ENFORCEMENT
DIME SIZE HAIL REPORTED AT CORNER OF HWY 160 AND 21 BY
DONIPHAN POLICE DEPT.
&&
BP2Special weather statement, May 10, 4:23 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
523 PM CDT SUN MAY 10 2015
ILZ075-080>082-084>086-088>094-KYZ001>009-MOZ076-086-087-110>112-
114-110030-
JEFFERSON-PERRY IL-FRANKLIN-HAMILTON-JACKSON-WILLIAMSON-SALINE-
UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-
HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-
CALLOWAY-PERRY MO-BOLLINGER-CAPE GIRARDEAU-STODDARD-SCOTT-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...MCLEANSBORO...CARBONDALE...HERRIN...HARRISBURG...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
523 PM CDT SUN MAY 10 2015
AT 523 PM...A BAND OF STRONG THUNDERSTORMS EXTENDED FROM JUST WEST
OF PERRYVILLE MISSOURI TO POPLAR BLUFF MISSOURI. MOVEMENT WAS
NORTHEAST AT 45 MPH. WITHIN THE LINE OF STORMS...WIND GUSTS 40 TO
50 MPH AND SMALL HAIL MAY ACCOMPANY THE STRONGER ACTIVITY AS IT
CONTINUES ACROSS SOUTHEAST MISSOURI...EVENTUALLY REACHING SOUTHERN
ILLINOIS LATE TODAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM FOR
PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND FAR WEST
KENTUCKY. MONITOR FOR MORE STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, May 10, 5:10 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
610 PM CDT SUN MAY 10 2015
ILZ075-080>082-084>086-088>094-KYZ001>009-MOZ076-086-087-110>112-
114-110115-
JEFFERSON-PERRY IL-FRANKLIN-HAMILTON-JACKSON-WILLIAMSON-SALINE-
UNION IL-JOHNSON-POPE-HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-
HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-
CALLOWAY-PERRY MO-BOLLINGER-CAPE GIRARDEAU-STODDARD-SCOTT-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...MCLEANSBORO...CARBONDALE...HERRIN...HARRISBURG...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
610 PM CDT SUN MAY 10 2015
AT 610 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
PINCKNEYVILLE AND CARBONDALE IN SOUTHERN ILLINOIS...TO CAPE
GIRARDEAU AND DEXTER IN SOUTHEAST MISSOURI. MOVEMENT WAS EAST
NORTHEAST AROUND 45 MPH. SOME OF THE STRONGER STORMS WITHIN THIS
LINE WILL BE CAPABLE OF VERY STRONG WINDS 40 TO 55 MPH...TORRENTIAL
RAINFALL AND SMALL HAIL. THESE WINDS COULD BRING DOWN TREE LIMBS
AND POSSIBLE AN ENTIRE TREE OR TWO...ESPECIALLY ACROSS SOUTHERN
ILLINOIS ALONG AND JUST NORTH OF ROUTE 13 SOUTH INTO THE SHAWNEE
NATIONAL FOREST AREA THROUGH 700 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM FOR
PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND FAR WEST
KENTUCKY. MONITOR FOR MORE STATEMENTS AND POSSIBLE WARNINGS.
Thunderstorm Wind, Jefferson
- When
- May 10, 5:50 PM CST
- Where
- Jefferson County, Mt Vernon
- Measured
- 52 kt (60 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Property damage
- $45,000
- Reported by
- Broadcast Media
- Coordinates
- 38.320, -88.900
Numerous tree limbs and power lines were blown down, along with a couple of large trees. A large tree limb blew across two mobile homes, killing a 72-year-old man who was in the mobile home closest to the tree. The man died from blunt-force trauma caused by the tree limb, which was about 20 inches in diameter. His mobile home was destroyed. The second mobile home received only minor damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Arkansas, May 10 to 11, 20152 deaths · 8 injured · $1.7 million · EF2 · 7 events
- Tornadoes and Flash Flood in South Dakota, May 10, 20159 injured · $1.5 million · EF2 · 14 events
- Flash Flooding and Flood in Oklahoma, May 10, 20151 death · $520,000 · 1.75 in hail · 15 events
- Flooding in Oklahoma, May 10 to 15, 20151 death · 2 events
- Tornadoes and Flash Flooding in Texas, May 10 to 11, 2015$615,000 · EF1 · 35 events
- Tornadoes and Hail in Iowa, May 10, 2015$1.4 million · EF1 · 9 events
- Damaging Winds and Lightning Strikes in Missouri, May 10, 2015$365,000 · 52 kt wind · 4 events
- Flash Flooding in New York, May 10, 2015$200,000 · 2 events
- Hail and Damaging Winds in Illinois, May 10, 2015$124,000 · 52 kt wind · 9 events
- Hail and Damaging Winds in New York, May 10, 2015$40,000 · 1.75 in hail · 6 events
- Damaging Winds in Vermont, May 10, 2015$35,000 · 55 kt wind · 5 events
- Flooding in Arkansas, May 10 to 31, 201516 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569197.